# SDR QXEA200501534

- Difficulty date: November 15, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 9,684 hours, 10,030 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2362, FUSELAGE DOOR WARNING NEAR 18,00 FEET DURING CLIMB TO 20,000 FEET.  SQUEAL FROM DOOR NOTED BY FLIGHT ATTENDANT, DECENDED TO 12,00 FEET AND CONDUCTED EMERGENCY CHECKLISTS.  SUDDEN LOSS OF PRESSURIZATION WITH LOUD THUMP NOTED.  DIVERTED TO SUN.  EXAMINATION OF AFT CARGO DOOR SHOWED THE HANDLE IN THE POPPED RELEASE POSITION.  MAINTENANCE INSPECTED AFT CARGO DOOR HANDLE LATCH PIN AND HOOK.  NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECKS OF THE AFT CARGO DOOR AND PRESSURIZED AIRCRAFT.  NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  CAUTION AND WARNING DID NOT REOCCUR NOR LOSS OF PRESSURIZATION.  PERFORMED GVI OF DOOR AND SURROUNDING STRUCTURE, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS
